Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multiplicity results for a class of superlinear elliptic problems


Authors: David G. Costa and Zhi-Qiang Wang
Journal: Proc. Amer. Math. Soc. 133 (2005), 787-794
MSC (2000): Primary 35J20
Published electronically: September 8, 2004
MathSciNet review: 2113928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a class of superlinear elliptic problems $-\Delta u = \lambda f(u)$ under the Dirichlet boundary condition on a bounded smooth domain in $\mathbb R^N$. Assuming that the nonlinearity $f(u)$ is superlinear in a neighborhood of $u=0$, we study the dependence of the number of signed and sign-changing solutions on the parameter $\lambda$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J20

Retrieve articles in all journals with MSC (2000): 35J20


Additional Information

David G. Costa
Affiliation: Department of Mathematical Sciences, University of Nevada, Las Vegas, Nevada 89154
Email: costa@unlv.nevada.edu

Zhi-Qiang Wang
Affiliation: School of Mathematics and Computer Sciences, Fujian Normal University, Fuzhou 350007, People’s Republic of China – and – Department of Mathematics and Statistics, Utah State University, Logan, Utah 84322
Email: wang@math.usu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07635-X
PII: S 0002-9939(04)07635-X
Received by editor(s): October 24, 2003
Published electronically: September 8, 2004
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.